# SDR AALA202209229605

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 23,643 hours, 9,322 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT. MAINTENANCE ADJUSTED FLIGHT DECK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK , DOOR MOVES SMOOTHLY WITH  NO BINDING NOTED.
